ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 1870 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
  Instructions 
  Search 
  My preferences 
 Back To Article
  Article Access Statistics 

Year : 2019 | Volume:  22 | Issue Number:  2 | Page:  204-206

CASE REPORT

Acute renal failure due to bilateral renal vein thromboses: A rare complication of heparin-induced thrombocytopenia
Klompas Allan M, Albright Robert C, Maltais Simon, Demirci Onur

Number of times this article was viewed 524
Number of times this article has been printed  from the site 9
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0